RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 397–434 (Mi izv3116)  

Properties of functions which can be approximated by linear combinations of prescribed functions close to powers

A. F. Leont'ev


Full text: PDF file (3237 kB)

Bibliographic databases:
Received: 05.03.1962

Citation: A. F. Leont'ev, “Properties of functions which can be approximated by linear combinations of prescribed functions close to powers”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 397–434

Citation in format AMSBIB
\Bibitem{Leo63}
\by A.~F.~Leont'ev
\paper Properties of functions which can be approximated by linear combinations of prescribed functions close to powers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 397--434
\mathnet{http://mi.mathnet.ru/izv3116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=152663}
\zmath{https://zbmath.org/?q=an:0118.06701}


Linking options:
  • http://mi.mathnet.ru/eng/izv3116
  • http://mi.mathnet.ru/eng/izv/v27/i2/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:131
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019